# SDR F3LA200800317

- Difficulty date: June 8, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N915FR
- Make and model: Airbus A319-111
- Aircraft serial: 1851
- Aircraft time: 20,422 hours, 8,755 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: D5367302100000
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE C044396.  DURING C4 S1 C CHECK INSPECTION NOTED AFT PIT TRANSITION PANEL 151AE HAS PUNCTURE DAMAGE.  MAINTENANCE REMOVED DAMAGE, CLEANED PANEL AND REPAIRED PUNCTURE DAMAGE IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 53-02-00 FIGURE 204.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.  (A)
